I have never been of either of those drugs but I am a fellow anxiety sufferer. I have been surfing the internet for three days straight trying to find different medications for me to take as my medication started to affect me. I stopped taking it but they put me on medication that I have not taken yet because it isin the same drug family. As I said earlier I had been surfing the internet and had not heard of Buspar till the other day. I hope someone can help you. God Bless all of us who suffers as it is not a good quality of life for anyone. When it happened to me over 20 years ago nobody even heard or talked about anxiety. Now I know it is real and there are millions of us out there.
Call your doctor about how you are feeling, only he can say for sure what is causing you to feel this way. Buspar has a lot of side effects as does Cipro, but with not being a doctor I can't say which one may be causing your symptoms. Your doctor is your best resource, so give him a quick call so you can get some relief. Take care.